The list of tips for sore feet is not complete without mentioning the butt muscles. This group of muscles may be the laziest in the entire body. When the butt muscles become weak, the entire leg is affected, including the feet. Everything starts to turn inward. The thigh bone rotates inward causing "knock-knees." The ankles turn inward to the point that the arch of the foot can become plastered to the ground. This misalignment of the leg leads to a chain reaction of chronic pain.
Anyone with back, hip, knee, ankle, or foot pain should remember to strengthen the butt muscles. The easiest and most practical way to improve strength in the buttocks is to stand on one leg. Go ahead and try it (if needed, hold onto a chair for safety). Your beltline should remain parallel to the ground and your body should remain upright. If that was difficult, try it again only this time focus on tightening the butt cheek on the same side you are standing on. Once the butt muscles engage, the leg be...
Full Question: I am 68 years old and a very active person. For some reason whenever I do any upper body strength training or anything that may cause my muscles to become sore, e.g., lifting luggage, grandchildren, etc. the sore muscle will generate a migraine. This doesn't happen until the 3rd day after the exercise when the muscles begin to tighten up. Is there anything that I can use that may help? It only happens with upper body soreness. Janice. Answer: Dear Janice; Your symptoms are somewhat unusual in that most exercise-induced Migraines come on during or just after the exercise itself. Three days is a long time. And it may be that the headaches really don’t bear a relationship to the exercise itself, but rather, to other factors such as sleep pattern or dietary patterns. Often, anti-inflammatory medications might be useful to ward off exercise related Migraines. You might want to talk to your physician about which ones to choose, alt...
Is joint and muscle pain a common side affect of Imitrex? For treatment of 4-5 migraines a week, I have been taking Imitrex for over a year. It works excellent and gets rid of the headache but I suffer with extreme stiffness, joint and muscle pain so have been in the habit of taking advil along with it. Discussed with my doctor and am now using Topamax and rizatriptan (Maxalt) disintegrating tablets instead of the Imitrex. The rizatriptan did relieve the headache within an hour. Too early to tell if other pains will subside. Am wondering if anyone else has joint pain with Imitrex and whether a build-up of Imitrex is still in my system. Thanks for your help. Lori.
Do you keep the patient information sheets that come with your prescriptions? If not, it would be a good idea to start doing so. Joint and muscle pain can be side effects of Imitrex. They can also be symptoms of Migraine.
Another important issue to consider ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.